# SDR PNSA070501

- Difficulty date: May 9, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N109XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A109
- Aircraft time: 33,898 hours
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Relay
- Condition: Contaminated
- Location: Rt Itt
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT APPROX 60 KTS IAS DUE TO LOSS OF RT ENGINE ITT INDICATION LOSS.  FOUND OIL ON RELAY 68KF, CLEANED DID GROUND RUNS, OP CHECK OK.
